Does this make any sense to you?
Updated: 4 days ago
There are too many photos here to share via SM, so I am putting this here.
I received two articles yesterday.
I don’t understand why something can have so many negative reactions, that we are actually giving these reactions clinical names, and then the “experts” keep saying (which people parrot to each other) take the thing that causes the reaction anyway...:
I don’t understand how statements like these are acceptable: fewer than half, a nice low number, as long as it’s not within 4hrs its generally not life threatening, no one has died.
The more I read this, the more I feel it may be tongue in cheek, which means sarcastic, which means the writer may be equally outraged as I am and is trying to raise a flag?
Have you heard of the story of how the peacock gets its colourful tail (by eating poison, this is what causes its feathers to change colour! Eating offers far greater protection than an injection into the muscle/bloodstream, much easier to poop out the toxic parts! And the only reason for the tail is to show off, it actually makes their lives harder to bare the burden of such a tail)?:
When we talk about neurological reactions and the reactivation of vey-ruses, have you heard that heavy metals and other toxins can do this (which makes the V what again?)?:
And then we have this article:
Here are some quote (that girl is apparently only 16yrs old!):
Does it bother you that they are saying that the current V will be obsolete soon, and that they are already doing off label studies with a product that is not yet approved for its on label purpose?!
And, when they say “people need someone to hold their hand to get well”, that is certainly not a medical doctor!
Medical doctors prescribe medicine, they don’t have time to hand hold, this is why many doctors leave the field and why many patients seek alternative care.
People don’t need a magic p’ill. The word “ill” is right in the name!
We are not “chasing the dragon” (getting over a party drug hangover with another party drug). Getting someone dependent on any drug should never be the end goal, especially an injection drug. Remember the term “gateway drug”, what was the gateway to this?
Now, we have to address the elephant in the room, are these websites/articles even reputable?:
It seems like the answer is NO, and nor is the website providing answers to people asking questions about what is reliable.
So... why do we have all these “fact checkers” out there, slamming people for their shares, while companies have always always always made a lot of money selling lies at the checkout to people who want to read horrendous things about others...
This world is straight up kookie-dooks!
...we see these types of reactions in children whose parents get Ved and people who have contact with these kids, as well as people who have contact with the Ved, including brain fog, headaches, pain, rashes, etc, see the link above.
And there is absolutely no way in hell my personal recommendation is “get the full dose of the V into your muscle/bloodstream if you’re already reacting so strongly to the shedding of this toxin from others!”
I don’t understand this article fully, but it seems like something in the V (or it’s process) may have been compared to snake venom and smoking nicotine may be protective, what?!:
“A publication by Lagoumintzis et al. (2021) indicating a small “toxin-like” epitope on the viral spike glycoprotein with homology to a snake venom toxin (https://pubmed.ncbi.nlm.nih.gov/33503469/) also requires further investigation.” from:
My advice: Just keep on keeping on, care for your health, and use your brain!
Have you heard of the person who is abused by someone and yet people keep saying “go back to them it will get better”, but it never does, it just gets worse. No matter how many flowers they buy you, abuse is abuse!
And just because “oh it didn’t happen to me”, well, we have different levels of sensitivity to everything. I can eat peanut butter, but I’m not going to shove it in the face of someone who has a peanut allergy!
Common respect for others and their different limits.
And, from the second article above: “this may shut down or reboot the immune system, like unplugging a computer when you don’t know what else to do to fix it”, isn’t this something we should do more carefully, with informed consent?
Sending love. This world is insane! The people who get the V become incredibly mean and nonsensical (delibere side effect I’m sure), and that, quite frankly, is not who I aspire to be.
Yes, I took my personal time and energy to write this for you. I am not a mean person, this is not H-speak. I am simply sharing what I know and can see and am curious about.
We need to be kinder to each other: they make us turn on each other over nothing and then inject us with poison.
Really, Is that how you want to go out?:
Some photos may not have loaded, but you get the idea!